# SDR SIMA20120426007

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 18,724 hours, 16,058 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 34013404
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 2779 THE CREW REPORTED THE BAGGAGE SMOKE WARNING LIGHT AND EICAS (FIRED BAGG EXT AS REQUIRED BY AOM-1) THE CREW REPORTED THE FORWARD AND AFT SMOKE DETECTOR IN BAGGAGE COMPARTMENT NEED TO BE REPLACED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPALCED THE AFT AND FORWARD BAGGAGE COMPARTMENT SMOKE DETECTORS IAW EMB AMM 26-15-01 IAW AMM 26-15-00.  REMOVED AND REPLACED THE BAGGAGE COMPT HIGH STAGE FIRE BOTTLE IAW EMB 145 AMM 26-23-01.  PART NUMBER CARTRIDGE 30903870.  PART NUMBER FIREX BOTTLE-224 CU. IN. 337000271, SERIAL NUMBER 32588D1.  THE OPERATIONAL CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
